# SDR CA960103517

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Harness
- Condition: Shorting
- Location: Left Bpsu
- Part time: 991 hours
- Component: Cndair
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)FLAPS FAILED TO RETRACT FROM 20 DEGREES AT TAKEOFF. FOUND LEFT BRAKE POSITION SENSING UNIT (BPSU) ELECTRICAL HARNESS ISOLATION BROKEN AND SHORTING. BPSU HARNESS REPLACED.
